# SDR USAA2013110500003

- Difficulty date: November 3, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 40,589 hours, 23,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS AFT RT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERY, AFT RT EMERGENCY FLASHLIGHT IAW MPPM 52-04-32.
